Logo Logo
Switch Language to German

Zimmermann, Wolfgang (1998): Extensions of three classical theorems to modules with maximum condition for finite matrix subgroups. In: Forum Mathematicum, Vol. 10, No. 3: pp. 377-392 [PDF, 173kB]


In this article analogues of the Hilbert Basis Theorem, the Artin-Rees Lemma and the Krull Intersection Theorem are shown for modules with ascending chain condition for finite matrix subgroups. The generalized Hilbert Basis Theorem yields an interesting construction principle of C-pure-injective modules over polynomial rings.

Actions (login required)

View Item View Item